Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 4, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 22, 2015, 1:57 PM CDT for Allamakee County, Iowa. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 1:57 PM CDT (18:57 UTC)
- Expired
- Jun 24, 2015, 8:20 PM CDT
- In force
- 54 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allamakee County, IA
The radar
The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Upper Iowa River at Dorchester (DCHI4). The gauge peaked at 16.54 ft at Jun 22, 2015, 8:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
335 WGUS43 KARX 221857 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 157 PM CDT MON JUN 22 2015 .Recent rainfall has caused the possibility for flooding... River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, & including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-230657- /O.NEW.KARX.FL.W.0004.150622T1857Z-150625T0120Z/ /DCHI4.1.ER.150622T1825Z.150623T0600Z.150624T0720Z.NO/ 157 PM CDT MON JUN 22 2015 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Upper Iowa River At Dorchester Hwy 76. * until Wednesday evening. * At 1:00 PM Monday the stage was 13.9 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 16.8 feet by Tuesday morning. The river will fall below flood stage by Wednesday morning. * Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be threatened by flood waters. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
4 follow-up statements
309 WGUS83 KARX 222309 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 609 PM CDT MON JUN 22 2015 .The Upper Iowa River Still Rising Near Dorchester... This mornings rain continues to cause rises on the Upper Iowa river system. The river has crested at decorah and points upsteam, and that water is now moving toward Dorchester. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! && IAC005-231409- /O.CON.KARX.FL.W.0004.000000T0000Z-150625T0120Z/ /DCHI4.1.ER.150622T1815Z.150623T0600Z.150624T0720Z.NO/ 609 PM CDT MON JUN 22 2015 The Flood Warning continues for The Upper Iowa River At Dorchester Hwy 76. * until Wednesday evening...Or until the warning is cancelled. * At 5:00 PM Monday the stage was 15.7 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16.8 feet by Tuesday morning. The river will fall below flood stage Wednesday morning. * Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be threatened by flood waters. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
056 WGUS83 KARX 230107 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 807 PM CDT MON JUN 22 2015 .The Upper Iowa River Still Rising Near Dorchester... This mornings rain continues to cause rises on the Upper Iowa river system. The river has crested at Decorah, and points upsteam, in the late afternoon Monday. That water is now routing to Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Tubing and river play is not recommended in flooding conditions. && IAC005-231607- /O.CON.KARX.FL.W.0004.000000T0000Z-150625T0120Z/ /DCHI4.1.ER.150622T1815Z.150623T0600Z.150624T0720Z.NO/ 807 PM CDT MON JUN 22 2015 The Flood Warning continues for The Upper Iowa River At Dorchester Hwy 76. * until Wednesday evening...Or until the warning is cancelled. * At 7:00 PM Monday the stage was 16.3 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16.8 feet by Tuesday morning. The river will fall below flood stage Wednesday morning. * Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be threatened by flood waters. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$ db
592 WGUS83 KARX 230958 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 458 AM CDT TUE JUN 23 2015 .flooding continues on the Cedar River Basin and along the Upper Iowa river. Recent rainfall has caused flooding along the Cedar and Upper Iowa rivers. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC067-240058- /O.EXT.KARX.FL.W.0003.150623T1128Z-150625T1120Z/ /CCYI4.2.ER.150623T1128Z.150623T1800Z.150624T1720Z.NO/ 458 AM CDT TUE JUN 23 2015 The Flood Warning continues for The Cedar River At Charles City. * until Thursday morning...Or until the warning is cancelled. * At 4:30 AM Tuesday the stage was 9.7 feet. * Flood stage is 12.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage this morning and rise to near 15.0 feet this afternoon. The river will fall below flood stage Wednesday. * Impact...At 15.0 feet...Leland Avenue floods and flooding on Park Drive is likely. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-240057- /O.CON.KARX.FL.W.0002.000000T0000Z-150624T1800Z/ /TRCM5.1.ER.000000T0000Z.150623T1200Z.150624T0000Z.NO/ 458 AM CDT TUE JUN 23 2015 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Wednesday afternoon...Or until the warning is cancelled. * At 4:30 AM Tuesday the stage was 10.6 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will remain nearly steady around 10.7 feet today...then begin to fall. The river will fall below flood stage this evening. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ IAC005-240057- /O.EXT.KARX.FL.W.0004.000000T0000Z-150624T1825Z/ /DCHI4.1.ER.150622T1815Z.150623T0115Z.150624T0025Z.NO/ 458 AM CDT TUE JUN 23 2015 The Flood Warning continues for The Upper Iowa River At Dorchester Hwy 76. * until Wednesday afternoon...Or until the warning is cancelled. * At 4:00 AM Tuesday the stage was 15.0 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall and drop below flood stage by this evening. * Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be threatened by flood waters. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
335 WGUS83 KARX 231443 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 943 AM CDT TUE JUN 23 2015 .Recent rainfall has caused flooding on the Cedar River Basin. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC067-240543- /O.EXT.KARX.FL.W.0003.000000T0000Z-150625T1200Z/ /CCYI4.2.ER.150623T1432Z.150624T0000Z.150624T1800Z.NO/ 943 AM CDT TUE JUN 23 2015 The Flood Warning continues for The Cedar River At Charles City. * until Thursday morning...Or until the warning is cancelled. * At 8:30 AM Tuesday the stage was 11.4 feet. * Flood stage is 12.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 15.0 feet by this evening. The river will fall below flood stage by Wednesday. * Impact...At 15.0 feet...Leland Avenue floods and flooding on Park Drive is likely. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-240542- /O.EXT.KARX.FL.W.0002.000000T0000Z-150624T0754Z/ /TRCM5.1.ER.000000T0000Z.150623T1045Z.150623T1354Z.NO/ 943 AM CDT TUE JUN 23 2015 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until late tonight...Or until the warning is cancelled. * At 8:30 AM Tuesday the stage was 10.5 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage by midday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ IAC005-231513- /O.CAN.KARX.FL.W.0004.000000T0000Z-150625T0120Z/ /DCHI4.1.ER.150622T1815Z.150623T0115Z.150623T1323Z.NO/ 943 AM CDT TUE JUN 23 2015 The Flood Warning is cancelled for The Upper Iowa River At Dorchester Hwy 76. * At 9:00 AM Tuesday the stage was 13.9 feet. * Flood stage is 14.0 feet. * Fell below flood stage at 8:23 AM Tuesday. * Forecast...The river will continue to fall to 11.3 feet by Wednesday morning. * Impact...At 14.0 feet...Lowland agricultural areas begin to flood. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 12:10 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 22, 12:10 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 1215 PM CDT MON JUN 22 2015 THREAT OF THE STRONG/GUSTY WAKE LOW WINDS HAS PASSED AS THE CONVECTIVE COMPLEX WEAKENED A BIT BUT MORE IMPORTANTLY QUICKLY MOVED INTO EASTERN WI. CANCELLED THE WIND ADVISORY JUST BEFORE 16Z. GRADIENT WINDS WITH THE SFC LOW AS IT LIFTS ACROSS NORTHERN WI WILL BE IN THE 15KT G25 KT RANGE THRU THE AFTERNOON AS THEY GRADUALLY SWING FROM SOUTH AND SOUTHWEST TO NORTHWEST WITH PASSAGE OF THE COLD FRONT TRAILING THE LOW. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 259 AM CDT MON JUN 22 2015 ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND 12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM... EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR COUNTIES COULD BE ADDED. IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY... THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 259 AM CDT MON JUN 22 2015 HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1210 PM CDT MON JUN 22 2015 CONVECTIVE COMPLEX QUICKLY MOVED INTO EASTERN WI LATE THIS MORNING...WITH SUBSIDENCE/DRYING IN ITS WAKE CLEARING OUT MUCH OF THE LOW/MIDDLE CLOUDS. RESIDUAL LOWER LEVEL MOISTURE WITH THE RAINS THIS MORNING AND SOME DIURNAL WARMING EXPECTED TO PRODUCE SOME SCT...MAINLY VFR CUMULUS THIS AFTERNOON INTO EARLY THIS EVENING. WITH PASSAGE OF THE COLD FRONT...SOUTH-SOUTHWEST WINDS AROUND 15KT G25KTS WILL GRADUALLY BECOME NORTHWEST THRU THE AFTERNOON...THEN NORTHWEST TO NORTH AND DECREASE EARLY THIS EVENING AS HIGH PRESSURE BUILDS EAST ACROSS THE NORTHERN PLAINS. SUBSIDENCE/DRYING CONTINUE TONIGHT WITH SKC EXPECTED...THEN A FEW DIURNAL 4K-5K FT CUMULUS TUE MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE.......RRS SHORT TERM...MW LONG TERM....MW AVIATION.....RRS
Hazardous weather outlook, Jun 22, 10:28 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1028 AM CDT MON JUN 22 2015 IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ017-029-032>034- 041-042-053-231530- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-VERNON- 1028 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT RECENT RAINFALL HAS CAUSED RIVERS TO RISE...ESPECIALLY SOUTH OF INTERSTATE 90. PLEASE REFER TO RIVER STATEMENTS FOR DETAILS. GUSTY WINDS UP TO 40 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE... ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY. HOWEVER...RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ030-WIZ043-044-054-055-061-231530- CLAYTON-JUNEAU-ADAMS-CRAWFORD-RICHLAND-GRANT- 1028 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...CENTRAL WISCONSIN AND SOUTHWEST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT THE POTENTIAL EXISTS FOR MORE STRONG TO POSSIBLY SEVERE THUNDERSTORMS BETWEEN 3 PM AND 8 PM. IF THESE STORMS DEVELOP...LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WOULD BE THE MAIN CONCERNS. GUSTY WINDS UP TO 40 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON. RECENT RAINFALL HAS CAUSED RIVERS TO RISE. PLEASE REFER TO RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE... ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 8 PM. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
In the hours before
Local storm report, Jun 22, 10:15 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND DMG 4 N ELLENBORO 42.85N 90.61W
06/22/2015 GRANT WI PUBLIC
NUMEROUS POWER LINES DOWN.
&&
RLBLocal storm report, Jun 22, 10:17 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1017 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM TSTM WND GST HAZEL GREEN 42.53N 90.44W
06/22/2015 E65 MPH GRANT WI PUBLIC
&&
RLBLocal storm report, Jun 22, 10:31 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1031 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG 2 S GUTTENBERG 42.76N 91.10W
06/22/2015 CLAYTON IA EMERGENCY MNGR
LOTS OF DAMAGE TO BUILDINGS...BARNS... AND
TREES. HIGHWAY 52 CLOSED FOR A TIME.
0823 AM TSTM WND DMG OELWEIN 42.68N 91.91W
06/22/2015 FAYETTE IA LAW ENFORCEMENT
TREES DOWN
0750 AM TSTM WND DMG 7 W NASHUA 42.94N 92.67W
06/22/2015 FLOYD IA FIRE DEPT/RESCUE
LARGE BRANCHES DOWN AND CORN FLATTENED
0743 AM HAIL 2 NW WAUZEKA 43.11N 90.91W
06/22/2015 E1.00 INCH CRAWFORD WI PUBLIC
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 22, 10:32 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1032 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 2 SW AUSTIN 43.65N 93.00W
06/22/2015 E2.21 INCH MOWER MN NWS EMPLOYEE
0634 AM HAIL ELKADER 42.86N 91.40W
06/22/2015 E1.00 INCH CLAYTON IA PUBLIC
0648 AM HAIL 1 N CRESCO 43.38N 92.12W
06/22/2015 E1.25 INCH HOWARD IA PUBLIC
0713 AM HAIL PRAIRIE DU CHIEN 43.04N 91.14W
06/22/2015 E0.75 INCH CRAWFORD WI PUBLIC
PUBLIC REPORTED DIME SIZE HAIL IN THE CITY
OF PRAIRIE DU CHIEN VIA BROADCAST MEDIA
0719 AM HAIL 2 E PRAIRIE DU CHIEN 43.04N 91.10W
06/22/2015 E1.50 INCH CRAWFORD WI LAW ENFORCEMENT
AT POLICE OFFICERS HOMES.
0723 AM HAIL 1 N PRAIRIE DU CHIEN 43.06N 91.14W
06/22/2015 E1.00 INCH CRAWFORD WI PUBLIC
MULTIPLE REPORTS OF QUARTER SIZE HAIL ON THE
NORTH SIDE OF PRAIRIE DU CHIEN.
0730 AM FLASH FLOOD 1 ENE AUSTIN 43.68N 92.96W
06/22/2015 MOWER MN LAW ENFORCEMENT
I90 CLOSED DUE TO FLASH FLOODING AT
11TH...FRONTAGE ROAD
0742 AM TSTM WND DMG MARBLE ROCK 42.96N 92.87W
06/22/2015 FLOYD IA FIRE DEPT/RESCUE
FIRE DEPARTMENT RESCUE SQUAD REPORTED A WIND
GUST OF 65 MILES PER HOUR...TREES AND POWER
LINE DOWN IN TOWN
0743 AM HAIL 2 NW WAUZEKA 43.11N 90.91W
06/22/2015 E1.00 INCH CRAWFORD WI PUBLIC
0746 AM HAIL 1 S WAUZEKA 43.07N 90.88W
06/22/2015 E1.25 INCH GRANT WI PUBLIC
IMAGE SENT VIA SOCIAL MEDIA
0750 AM TSTM WND DMG 7 W NASHUA 42.94N 92.67W
06/22/2015 FLOYD IA FIRE DEPT/RESCUE
LARGE BRANCHES DOWN AND CORN FLATTENED
0754 AM FLASH FLOOD CRESCO 43.37N 92.12W
06/22/2015 HOWARD IA LAW ENFORCEMENT
STREET FLOODING IN CRESCO. SOME STREETS
BEING CLOSED OFF.
0800 AM TSTM WND DMG NASHUA 42.95N 92.54W
06/22/2015 CHICKASAW IA PUBLIC
NUMEROUS TREES DOWN IN THE CITY.
0817 AM FLASH FLOOD 3 N MCINTIRE 43.48N 92.59W
06/22/2015 MITCHELL IA LAW ENFORCEMENT
WATER OVER ROAD 500TH AND WALNUT ST.
0819 AM TSTM WND DMG OELWEIN 42.68N 91.91W
06/22/2015 FAYETTE IA LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND OELWEIN ACCORDING
TO OELWEIN CITY POLICE. ALSO SOME MINOR
STREET FLOODING.
0820 AM FLASH FLOOD AUSTIN 43.67N 92.97W
06/22/2015 MOWER MN BROADCAST MEDIA
INTERSTATE 90 CLOSED BETWEEN THE 6TH AND
11TH STREET EXITS IN AUSTIN. HIGHWAY 218 HAS
WATER OVER THE ROAD ON EAST EDGE OF TOWN.
LOTS OF STREET FLOODING ALL OVER TOWN.
0820 AM TSTM WND DMG MAYNARD 42.77N 91.88W
06/22/2015 FAYETTE IA FIRE DEPT/RESCUE
SUBSTANTIAL DAMAGE TO HOME WITH RESIDENTS
TRAPPED INSIDE.
0823 AM TSTM WND DMG POSTVILLE 43.08N 91.57W
06/22/2015 CLAYTON IA LAW ENFORCEMENT
TREES DOWN AND KNOCKED OUT POWER IN
POSTVILLE
0823 AM TSTM WND DMG 3 S WAUKON 43.22N 91.47W
06/22/2015 ALLAMAKEE IA LAW ENFORCEMENT
TREES DOWN IN THE WAUKON AREA. LOCATION IN
THE WAUKON AREA BASED ON RADAR.
0823 AM TSTM WND DMG OELWEIN 42.68N 91.91W
06/22/2015 FAYETTE IA LAW ENFORCEMENT
TREES DOWN
0823 AM FLASH FLOOD WAUKON 43.27N 91.48W
06/22/2015 ALLAMAKEE IA LAW ENFORCEMENT
FLOODING IN WAUKON AREA
0825 AM FLASH FLOOD MCGREGOR 43.02N 91.18W
06/22/2015 CLAYTON IA LAW ENFORCEMENT
0838 AM TSTM WND DMG 2 E PRAIRIE DU CHIEN 43.04N 91.10W
06/22/2015 CRAWFORD WI LAW ENFORCEMENT
MULTIPLE POWER POLES SNAPPED ON HIGHWAY 27
JUST EAST OF PRAIRIE DU CHIEN
0850 AM TSTM WND DMG MAYNARD 42.77N 91.88W
06/22/2015 FAYETTE IA FIRE DEPT/RESCUE
SUBSTANTIAL DAMAGE TO HOME WITH RESIDENTS
TRAPPED INSIDE.
0852 AM TSTM WND DMG GUTTENBERG 42.79N 91.10W
06/22/2015 CLAYTON IA PUBLIC
WEST OF GARBER BETWEEN MILLVILLE AND
GUTTENBERG. AMISH GROCERY STORE
DESTROYED,NUMEROUS TREES DOWN BETWEEN
MILLVILLE AND GUTTENBERG ON HIGHWAY 52.
SECTIONS OF HIGHWAY 52 CLOSED DUE TO TREES
BLOCKING THE ROADWAY. PARKED SEMI OVERTURNED
ON HIGHWAY 52. BARN ROOF BLOWN OFF NEAR
MILLVILLE AND SEVERAL BARNS BLOWN DOWN IN
THE SAME AREA.
0852 AM TSTM WND DMG 2 S GUTTENBERG 42.76N 91.10W
06/22/2015 CLAYTON IA EMERGENCY MNGR
LOTS OF DAMAGE TO BUILDINGS...BARNS... AND
TREES. HIGHWAY 52 CLOSED FOR A TIME.
0901 AM TSTM WND DMG CASSVILLE 42.72N 90.99W
06/22/2015 GRANT WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0905 AM TSTM WND DMG CASSVILLE 42.72N 90.99W
06/22/2015 GRANT WI PUBLIC
BARN BLOWN DOWN
0907 AM TSTM WND DMG STRAWBERRY POINT 42.68N 91.54W
06/22/2015 CLAYTON IA PUBLIC
LIMBS AND SMALL TREES DOWN
0908 AM HEAVY RAIN OELWEIN 42.68N 91.91W
06/22/2015 E1.50 INCH FAYETTE IA PUBLIC
0912 AM TSTM WND DMG 4 N ELLENBORO 42.85N 90.61W
06/22/2015 GRANT WI PUBLIC
POWER LINES DOWN
0912 AM TSTM WND DMG STITZER 42.93N 90.62W
06/22/2015 GRANT WI PUBLIC
TREES BLOWN DOWN
0920 AM TSTM WND DMG PLATTEVILLE 42.74N 90.48W
06/22/2015 GRANT WI TRAINED SPOTTER
SEVERAL TREES DOWN ESTIMATED 70 MPH WIND
0920 AM TSTM WND DMG 1 N PORT ANDREW 43.22N 90.57W
06/22/2015 RICHLAND WI AMATEUR RADIO
REPORTS OF POSSIBLE BARN DAMAGE AND TREES
DOWNED IN FIVE POINTS AREA.
0925 AM HAIL HAZEL GREEN 42.53N 90.44W
06/22/2015 E0.75 INCH GRANT WI PUBLIC
0925 AM TSTM WND DMG HAZEL GREEN 42.53N 90.44W
06/22/2015 GRANT WI PUBLIC
TREE LIMBS DOWN
0940 AM HEAVY RAIN 1 SW AUSTIN 43.66N 92.98W
06/22/2015 M3.21 INCH MOWER MN PUBLIC
0949 AM HEAVY RAIN RICHLAND CENTER 43.34N 90.38W
06/22/2015 M2.45 INCH RICHLAND WI PUBLIC
0954 AM HEAVY RAIN HARMONY 43.55N 92.01W
06/22/2015 E2.40 INCH FILLMORE MN PUBLIC
0955 AM HEAVY RAIN MANTORVILLE 44.07N 92.76W
06/22/2015 E0.95 INCH DODGE MN PUBLIC
0956 AM HEAVY RAIN MOUNT ZION 43.26N 90.73W
06/22/2015 E2.31 INCH CRAWFORD WI PUBLIC
0959 AM HEAVY RAIN STEUBEN 43.18N 90.86W
06/22/2015 M1.84 INCH CRAWFORD WI CO-OP OBSERVER
&&
SHEA
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 22, 10:40 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 NNE STACYVILLE 43.46N 92.78W
06/22/2015 MITCHELL IA LAW ENFORCEMENT
480TH STREET WASHED OUT BETWEEN MONUMENT
AVENUE AND OCEAN AVENUE
&&
JSBLocal storm report, Jun 22, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 PM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD LIME SPRINGS 43.45N 92.28W
06/22/2015 HOWARD IA LAW ENFORCEMENT
EASTERN SIDE OF TOWN FLOODED
&&
JSBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:04 AM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Mitchell, Winneshiek | 56 min |
| Jun 22, 6:33 AM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 42 min |
| Jun 22, 6:46 AM CDT | Severe Thunderstorm Warning | ARX | Howard, Winneshiek | 59 min |
| Jun 22, 6:54 AM CDT | Severe Thunderstorm Warning | ARX | Clayton | 66 min |
| Jun 22, 6:55 AM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 4 hr |
| Jun 22, 7:55 AM CDT | Special Weather Statement | ARX | Clayton, Fayette | 80 min |
| Jun 22, 7:58 AM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton, Fayette | 62 min |
| Jun 22, 7:58 AM CDT | Wind Advisory | ARX | Chickasaw, Floyd, Howard, Mitchell | 3 hr |
| Jun 22, 8:15 AM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Winneshiek | 3 hr |
| Jun 22, 8:40 AM CDT | Severe Thunderstorm Warning | ARX | Clayton | 50 min |
| Jun 22, 9:26 AM CDT | River Flood Warning | ARX | Floyd | 67 hr |
| Jun 22, 11:25 AM CDT | Areal Flood Advisory | ARX | Allamakee, Winneshiek | 3 hr |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.